# SDR SIMA20220527001

- Difficulty date: May 27, 2022
- Submitted: May 29, 2022
- Operation: Air carrier
- Aircraft: N611AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145074
- Aircraft time: 50,165 hours, 46,063 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Row 1
- Component: Inverter
- Component part number: 78241
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 1 FLOOR STRIP EMERGENCY LIGHTS INOP-C/A-RAR #2 INVERTER IAW EMB AMM 33-50-11-000-801-A AND 33-50-11-400-801-A. OPC GOOD. END.
